Will Lorazepam Help Tinnitus?

Discussion in 'Support' started by Eric Fridley, Sep 16, 2014.

    1. Aaron123

      Aaron123 Member

      Tinnitus Since:
      00/0000
      Cause of Tinnitus:
      Irrelevant
    2. fade2black244
      Spaced

      fade2black244 Member Benefactor

      Tinnitus Since:
      03/2017
      Cause of Tinnitus:
      Noise Induced
      Yes, it reduces the loudness. No, the effects aren't permanent and there is a good chance you will be come addicted if you use it as a crutch.
       
    3. trc
      Alone

      trc Member

      Tinnitus Since:
      August 2018
      Cause of Tinnitus:
      Unknown
      Lorazepam all but takes the ringing away for me for a period of more than twelve hours. I only need .5mg per day and try to go a few days without it if I can so as to not become too dependent, and to combat desensitisation.
       
Loading...

Share This Page